# SDR DALA13067040957

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON LOWER AFT PRESSURE BULKHEAD BETWEEN LONGERONS 28 - 29R BS 1338 AFT CARGO BAY.  REPAIRED IAW AMR 09531289 R1 AND ER/A 519155-14, REV ORIGINAL.
